# SDR ASAA2016102918506

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,045 hours, 11,003 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 005259
- Condition: Failed
- Location: Flight Deck
- Part time: 37,061 hours, 11,007 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN CDU WENT BLANK.  ACFT GROUNDED. REMOVED AND REPLACED NR 1 FMS CDU IAW AMM 34-61-01, OPS & SOFTWARE CONFIG CHECKED NORMAL. GROUND VERIFICATION SUCCESSFUL.
